MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Novum IQ; Pump, infusion

BAXTER HEALTHCARE CORPORATION Novum IQ; Pump, infusion
Model Number 40700BAXUS
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a novum iq large volume pump turned on; however, there was no display output.This was observed in the biomedical service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the display issue was identified; the pump powered on and no content was displayed.A device history review revealed no issues that could have caused or contributed to the reported issue.The reported condition was verified.The cause of the condition was found to be a defective display.The front panel assembly would be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Novum IQ
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun NA 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50214188
Report Number1416980-2026-02611
Device Sequence Number17672734
Product Code FRN
UDI-Device Identifier05413765851797
UDI-Public(01)05413765851797
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40700BAXUS
Device Catalogue Number40700BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown